Courbes pseudo-holomorphes équisingulières en dimension 4
Bulletin de la Société Mathématique de France, Volume 128 (2000) no. 2, pp. 179-206.
@article{BSMF_2000__128_2_179_0,
     author = {Barraud, Jean-Fran\c{c}ois},
     title = {Courbes pseudo-holomorphes \'equisinguli\`eres en dimension 4},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {179--206},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {128},
     number = {2},
     year = {2000},
     doi = {10.24033/bsmf.2367},
     zbl = {0976.53037},
     mrnumber = {2001i:53154},
     language = {fr},
     url = {http://archive.numdam.org/articles/10.24033/bsmf.2367/}
}
TY  - JOUR
AU  - Barraud, Jean-François
TI  - Courbes pseudo-holomorphes équisingulières en dimension 4
JO  - Bulletin de la Société Mathématique de France
PY  - 2000
DA  - 2000///
SP  - 179
EP  - 206
VL  - 128
IS  - 2
PB  - Société mathématique de France
UR  - http://archive.numdam.org/articles/10.24033/bsmf.2367/
UR  - https://zbmath.org/?q=an%3A0976.53037
UR  - https://www.ams.org/mathscinet-getitem?mr=2001i:53154
UR  - https://doi.org/10.24033/bsmf.2367
DO  - 10.24033/bsmf.2367
LA  - fr
ID  - BSMF_2000__128_2_179_0
ER  - 
%0 Journal Article
%A Barraud, Jean-François
%T Courbes pseudo-holomorphes équisingulières en dimension 4
%J Bulletin de la Société Mathématique de France
%D 2000
%P 179-206
%V 128
%N 2
%I Société mathématique de France
%U https://doi.org/10.24033/bsmf.2367
%R 10.24033/bsmf.2367
%G fr
%F BSMF_2000__128_2_179_0
Barraud, Jean-François. Courbes pseudo-holomorphes équisingulières en dimension 4. Bulletin de la Société Mathématique de France, Volume 128 (2000) no. 2, pp. 179-206. doi : 10.24033/bsmf.2367. http://archive.numdam.org/articles/10.24033/bsmf.2367/

[1] Auroux (D.). - Symplectic 4-manifolds as Branched Coverings of CP2, preprint (auroux@math. polytechnique.fr).

[2] Barraud (J.-F.). - Sphères symplectiques à points doubles ordinaires positifs dans CP2, C.R. Acad. Sciences Paris, t. 327, Série I, 1998, p. 661-668. | MR | Zbl

[3] Gromov (M.). - Pseudo holomorphic curves in symplectic manifolds, Inventiones Math., t. 82, 1985, p. 307-347. | MR | Zbl

[4] Hofer (H.), Lizan (V.), Sikorav (J.-C.). - On genericity of holomorphic curves in 4 dimensional almost complex manifolds, J. Geometric Anal., t. 7, 1997, p. 149-159. | MR | Zbl

[5] Ivashkovich (S.), Shevchishin (V.). - Structure of the moduli space in a neighborhood of a cusp curve and meromorphic hulls, Invent. Math., t. 136, 1999, p. 571-602. | MR | Zbl

[6] Liu (A.). - Some new applications of general wall-crossing formula, Gompf's conjecture and its applications, Math. Research. Lett., t. 3, n° 5, 1996, p. 569-585. | MR | Zbl

[7] Mcduff (D.). - The local behaviour of holomorphic curves in almost complex 4-manifolds, J. Differential Geom., t. 34, 1991, p. 143-164. | MR | Zbl

[8] Mcduff (D.). - Examples of symplectic structures, Inventiones Math., t. 89, 1987, p. 13-36. | MR | Zbl

[9] Mcduff (D.), Salamon (D.). - J-holomorphic curves and quantum cohomology., Amer. Math. Soc. Univ. Lect. Notes, t. 6, 1994. | MR | Zbl

[10] Mcduff (D.) et D. Salamon. - A survey of symplectic 4-manifolds with b⁺ = 1, Turk. J. Math., t. 20, n° 1, 1996, p. 47-60. | MR | Zbl

[11] Sikorav (J.-C.). - Local properties of J curves. - Chapitre V de Holomorphic curves in symplectic geometry, M. Audin et J. Lafontaine éd., Progress in Math., Birkhäuser, Basel, 1994.

[12] Sikorav (J.-C.). - Singularities of J-holomorphic curves, Math. Zeit., t. 226, 1997, p. 359-373. | MR | Zbl

Cited by Sources: